# SDR ASOA201803267041

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 37,302 hours, 29,130 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 31534
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE LANDING GEAR WOULDN'T RETRACT.  RETURNED TO DEPARTURE.  FOUND A BAD PROXIMITY SWITCH. REPLACED THE PROXIMITY SWITCH IAW WITH WO:542630.  PERFORMED GEAR RETRACTIONS AND WAS RELEASED BACK TO SERVICE.
